Gastroenterology

PPIs linked to acute gastroenteritis in winter

During the winter months, when the circulation of enteric viruses is at its highest, continuous use of proton pump inhibitors are associated with increased risk for developing acute gastroenteritis, according to study results published in JAMA Network Open.
Ana-Maria Vilcu, MSc, of Sorbonne University in Paris, and colleagues wrote that previous studies have found a link between PPIs and infection, but the association between PPIs and acute gastroenteritis (AGE) is not as well defined.
“In the temperate northern hemisphere, peaks of AGE activity are observed every winter,” they

Source link

Related posts

Immunomodulators not necessary with long-term Stelara therapy in Crohn’s

Newsemia

USPSTF Still Recommends Against Pancreatic Cancer Screening

Newsemia

Antacid Use in First Year of Life Tied to Later Fracture Risk

Newsemia

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy

COVID-19

COVID-19 (Coronavirus) is a new illness that is having a major effect on all businesses globally LIVE COVID-19 STATISTICS FOR World